# SDR CALA2015070900556

- Difficulty date: July 8, 2015
- Submitted: July 9, 2015
- Operation: Air carrier
- Aircraft: N78002
- Make and model: Boeing 777224
- Aircraft serial: 27578
- Aircraft time: 82,348 hours, 8,545 cycles
- System (JASC): 3300 · Lighting System
- Part: Ballast
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, P
- Precautionary procedure: K

## Discrepancy

SHORTLY AFTER TAKEOFF & JUST PRIOR TO DESCENT, NOTICED A BURNING RUBBER SMELL ON ACFT LT ROWS 32 - 36.  FOUND BALLAST AT 43 JKL SIDE WALL BURNT OUT.  R & R BALLAST & BULB.  OPERATIONS CHECKED GOOD, NO OTHER FAULT NOTED.
